<< Previous Issue Bulletin of the Korean Mathematical Society (Vol. 32, No. 2) Next Issue >>
Bull. Korean Math. Soc. 1995 Vol. 32, No. 2, 139—372
A conjugacy theorem in profinite groups
Hyun Yong Shin
MSC numbers : 20E25, 20E34
Bull. Korean Math. Soc. 1995 Vol. 32, No. 2, 139—144
On the characteristic ring-modules
Chin Hong Park
MSC numbers : 13C05, 16W99
Bull. Korean Math. Soc. 1995 Vol. 32, No. 2, 145—152
A non-compact generalization of Horvath's intersection theorem
Won Kyu Kim
MSC numbers : Primary 49J35; Secondary 52A07
Bull. Korean Math. Soc. 1995 Vol. 32, No. 2, 153—162
Non-overlapping control systems on $Aff(R)$
Youn Ki Chae and Yong Do Lim
MSC numbers : 54H15
Bull. Korean Math. Soc. 1995 Vol. 32, No. 2, 163—170
Lower bounds of the number of jump optimal linear extensions products of some posets
Hyung Chan Jung
Bull. Korean Math. Soc. 1995 Vol. 32, No. 2, 171—177
Jordan algebras associated to T-algebras
Young Ho Jang
Bull. Korean Math. Soc. 1995 Vol. 32, No. 2, 179—189
Some decomposition of modular $sp_4 (F)$-modules using dimension formula
Y. K. Kim, G. S. Seo, and S. Y. Won
MSC numbers : Primary 17B50, 17B20
Bull. Korean Math. Soc. 1995 Vol. 32, No. 2, 191—200
A property of certain analytic functions
Shigeyoshi Owa and Jin Sook Kang
MSC numbers : 30C45
Bull. Korean Math. Soc. 1995 Vol. 32, No. 2, 201—204
Near Dunford-Pettis operators and NRNP
Young Kuk Kim
MSC numbers : 46
Bull. Korean Math. Soc. 1995 Vol. 32, No. 2, 205—209
A nonexistence theorem for stable exponentially harmonic maps
Sung Eun Koh
MSC numbers : 5.80E+21
Bull. Korean Math. Soc. 1995 Vol. 32, No. 2, 211—214
A characterization of projective geometries
Young Jin Yoon
MSC numbers : 05B35
Bull. Korean Math. Soc. 1995 Vol. 32, No. 2, 215—219
A uniform law of large numbers for product random measures
Byung Mun Kil and Joong Sung Kwon
MSC numbers : 60F05, 60G05
Bull. Korean Math. Soc. 1995 Vol. 32, No. 2, 221—231
$L^2$-fields preserving the Ricci field
Yang Jae Shin
Bull. Korean Math. Soc. 1995 Vol. 32, No. 2, 233—237
A completeness on generalized Fibonacci sequences
Gwang Yeon Lee
MSC numbers : 11B39, 15A15
Bull. Korean Math. Soc. 1995 Vol. 32, No. 2, 239—249
Extensions of Drinfeld modules of rank 2 by the Carlitz module
Sung Sik Woo
MSC numbers : 11G18
Bull. Korean Math. Soc. 1995 Vol. 32, No. 2, 251—257
Approximation by holomorphic functions on pseudoconvex complex manifolds
Jin kee Lee and Hong Rae Cho
MSC numbers : 3.20E+31
Bull. Korean Math. Soc. 1995 Vol. 32, No. 2, 259—263
Some equidimensional Hilbert rings
Hei Sook Lee and Y. S. Nam
MSC numbers : 13B30
Bull. Korean Math. Soc. 1995 Vol. 32, No. 2, 265—270
Range of parameter for the existence of periodic solutions of Lienard differential equations
Yong Hoon Lee
MSC numbers : 34A34, 34B15, 34C25
Bull. Korean Math. Soc. 1995 Vol. 32, No. 2, 271—279
Naturally reductive homogeneous space $R^4-(0)$
Joon Sik Park
Bull. Korean Math. Soc. 1995 Vol. 32, No. 2, 281—285
Stability of the multiple objective linear stochastic programming problems
Gyeong Mi Cho
Bull. Korean Math. Soc. 1995 Vol. 32, No. 2, 287—296
On the rate function of convergence in large deviation probability
Dae Sik Hwang
Bull. Korean Math. Soc. 1995 Vol. 32, No. 2, 297—302
On the critical maps of the Dirichlet functional with volume constraint
Young Mee Koh
Bull. Korean Math. Soc. 1995 Vol. 32, No. 2, 303—308
Conformal curvature tensor field and spectrum of the Laplacian in Kaehlerian manifolds
Jin Suk Pak, Kwan-Ho Cho, and Jung-Hwan Kwon
Bull. Korean Math. Soc. 1995 Vol. 32, No. 2, 309—319
Multiplication modules and characteristic submodules
Young Soo Park and Chang Woo Choi
Bull. Korean Math. Soc. 1995 Vol. 32, No. 2, 321—328
An improved Bonferroni-type inequality
Min Young Lee
Bull. Korean Math. Soc. 1995 Vol. 32, No. 2, 329—336
On spanning column rank of matrices over semirings
Seok-Zun Song
Bull. Korean Math. Soc. 1995 Vol. 32, No. 2, 337—342
Some existence theorems for generalized vector variational inequalities
Gue Myung Lee, Do Sang Kim, and Byung Soo Lee
Bull. Korean Math. Soc. 1995 Vol. 32, No. 2, 343—348
Drinfeld modules with bad reduction over complete local rings
Sunghan Bae
Bull. Korean Math. Soc. 1995 Vol. 32, No. 2, 349—357
Epimorphisms of annihilators of poor $M$-cosequences
Sang Cho Chung
Bull. Korean Math. Soc. 1995 Vol. 32, No. 2, 359—365
A note on derivations of Banach algebras
Gwang Hui Kim
Bull. Korean Math. Soc. 1995 Vol. 32, No. 2, 367—372

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd